# SDR SWIA201540962

- Difficulty date: March 18, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 23,548 hours, 14,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE AFT BAGGAGE BAY DOOR SILL HAS CORROSION UNDER FLOOR PANEL 281JLF.  C-CHECK, RO 4/1/15.  BLENDED OUT CORROSION ON THE AFT BAGGAGE BAY DOOR LOWER SILL UPPER SURFACE REF SRM.  AFT BAGGAGE BAY DOOR SILL ORIGINAL MATERIAL THICKNESS IS 0.063" REF SRM AFTER DAMAGE REMOVAL MINIMUM REMAINING MATERIAL THICKNESS AT REWORKED AREAS IS 0.064" WITHIN ALLOWABLE LIMITS, MINIMUM ALLOWABLE REMAINING THICKNESS IS 0.047" REF REO.
